# SDR AALA20040482

- Difficulty date: April 21, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- Engine: Ge CF680C2A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SDQ - INFLIGHT T9621/20 SJU-MIA LEFT HAND ENGINE OIL QUANTITY LOSS.  AT CRUISE NUMBER 1 OIL QUANTITY SLOWLY DECREASED.  PULLED ENGINE TO IDLE AND LEAK CONTINUED.  SHUT ENGINE DOWN AT 6 QUARTS.  ENGINE WINDMILLED AT ABOUT 15 PERCENT WITHOUT OIL QUANTITY OR PRESSURE FOR APPROXIMATELY 20 MINUTES DURING DIVERT TO SDQ.  ALL OTHER ENGINE INDICATIONS WERE NORMAL PRIOR TO SHUTDOWN.  FOUND OIL LEAK ON THE PRESSURE LINE COMING FROM THE OIL COOLER.  REPLACED A GASKET SEAL ON THE PRESSURE LINE COMING FROM THE OIL COOLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
